A method for estimating the parameters of reliability models
D. N. Naik
Naval Research Logistics Quarterly, 1984, vol. 31, issue 3, 493-498
Abstract:
The maximum likelihood estimates (MLE) of transition rates in a finite‐state continuous‐time Markov process with an absorbing state are obtained, when there are a number of independent realizations of the process. This process is explained as a model for deteriorating systems of reliability theory through example. The asymptotic properties of MLES as the observed number of realizations tend to infinity are studied. Extension of these results to semi‐Markov processes is discussed.
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1002/nav.3800310314
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:3:p:493-498
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().